MAUDE Adverse Event Report: ARTHREX, INC. DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO; DEPTH GAUGE

ARTHREX, INC. DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO; DEPTH GAUGE
Model Number DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an ankle joint surgery the device broke at the weld seam.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The reported event was confirmed as the evaluation of the received ar-8943-15 with batch 012445 revealed that the instrument's needle was detached at the weld (see evaluation picture 2).No functional test was performed for the instrument due to the damage.The most likely cause is misuse due to user error of using excessive force to pry and leverage the device.

Brand Name
DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22484749
Report Number1220246-2025-02837
Device Sequence Number12900179
Product Code HTJ
UDI-Device Identifier00888867052253
UDI-Public(01)00888867052253(11)241118(10)012445
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO
Device Catalogue NumberAR-8943-15
Device Lot Number012445
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2025
Distributor Facility Aware Date06/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown